Weak Hopf Algebras and Singular Solutions of Quantum Yang–Baxter Equation

Fang Li Zhejiang University Steven Duplij Kharkov National University

Quantum Algebra mathscidoc:1702.29001

Communications in Mathematical Physcis, 225, 27, 2002
We investigate a generalization of Hopf algebra $\mathfrak{sl}_{q}\left( 2\right) $ by weakening the invertibility of the generator $K$, i.e. exchanging its invertibility $KK^{-1}=1$ to the regularity $K\overline{K}K=K$. This leads to a weak Hopf algebra $w\mathfrak{sl}_{q}\left( 2\right) $ and a $J$-weak Hopf algebra $v\mathfrak{sl}_{q}\left( 2\right) $ which are studied in detail. It is shown that the monoids of group-like elements of $w\mathfrak{sl}_{q}\left( 2\right) $ and $v\mathfrak{sl}_{q}\left( 2\right) $ are regular monoids, which supports the general conjucture on the connection betweek weak Hopf algebras and regular monoids. Moreover, from $w\mathfrak{sl}_{q}\left( 2\right) $ a quasi-braided weak Hopf algebra $\overline{U}_{q}^{w}$ is constructed and it is shown that the corresponding quasi-$R$-matrix is regular $R^{w}\hat{R}^{w}R^{w}=R^{w}$.
weak Hopf algebra; quantum Yang-Baxter equation; singular solution
[ Download ] [ 2017-02-09 10:05:48 uploaded by fangli ] [ 636 downloads ] [ 0 comments ]
@inproceedings{fang2002weak,
  title={Weak Hopf Algebras and Singular Solutions of Quantum Yang–Baxter Equation},
  author={Fang Li, and Steven Duplij},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209100548424452370},
  booktitle={Communications in Mathematical Physcis},
  volume={225},
  pages={27},
  year={2002},
}
Fang Li, and Steven Duplij. Weak Hopf Algebras and Singular Solutions of Quantum Yang–Baxter Equation. 2002. Vol. 225. In Communications in Mathematical Physcis. pp.27. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170209100548424452370.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved